# SDR SWAA2025041524243

- Difficulty date: April 13, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N417WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29822
- Aircraft time: 76,662 hours, 45,844 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD TRAILING EDGE FLAP UPPER SKIN HAS MISSING AND DISBONDED/DEFORMED MATERIAL ON THE INBD EDGE AND 10IN FROM THE TRAILING EDGE<[01] REMOVED LH OTBD TRAILING EDGE FLAP PER M/M 27-51-22;[02] INSTALLED LH OB TRAILING EDGE FLAP REF MM 27-51-22
